Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

On sprintec birth control, missed pills, starts bleeding. Should i be concerned?

I am on Sprintec birth control , I was out of town for a couple days and forgot my pills 2 days in a row..I ve done before and nothing happened. I took one yesterday, and this morning after I went too the bathroom, I started bleeding really bad. My next period shouldn t come for another 3 weeks. Should I be concerned? What could this possibly mean?
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi, vaginal bleeding after missing two pills in a row may be just withdrawal bleeding especially if your previous cycles were on time and not delayed. However you should visit a gynaec if the bleeding is too persistent or excessive causing weakness or giddiness.
Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor